# SDR IPXA2014060283131

- Difficulty date: May 6, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 73,711 hours, 11,588 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Worn
- Location: Support Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1C INSPECTION, RT WING NR 4 SPOILER OTBD SUPPORT FITTING HAS WORN BUSHING.     REPAIRED IAW EA 011-5755-01-A5378, REV I/R AND EO 5740- 54511-A.
